# SDR SWIA202055757

- Difficulty date: December 10, 2020
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N498CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7792
- Aircraft time: 37,013 hours, 35,101 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Cracked
- Location: Press Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BULKHEAD, AFT SIDE, RH CLIP CRACKED @ FS 621 STR 14   (C-CHECK) RO 2/1/2021   REMOVED AND LOCATED AND DRILLED, INSTALLED AND PAINTED NEW CLIP IAW CRJ 200 SRM 51-40-11,51-42-21, AND 51-25-21.
